# SDR RRXA991673

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 304 - 484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK, RIGHT WING, RT CENTER L/E UPER RIBS AT FWD AT STA XS 484.895, XS 467.323, XFS 366.5, XFS 304, XF 322.75 AND XFS 379.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR DOUBLERS IAW DC8 SRM 57-2-0 FIG. 2.
